# SDR QMLA2013081313115

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N241AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0573
- Aircraft time: 2,584 hours
- Engine: Pwa PW206B2
- Engine time: 3,409 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 3,409 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED.   USED BURNER ONCE AND LIGHT WENT OUT.  CONTINUED FLIGHT AND APPROXIMATELY ONE MINUTE LATER,  THE SAME NR 2 ENGINE CHIP LIGHT ILLUMINATED AGAIN.  SECURED NR 2 ENGINE AND DECLARED AN EMERGENCY.  LANDED BACK AT THE AIRPORT WITH NO FURTHER PROBLEMS.  NORMAL SHUDOWN AND EXIT OF ACFT.  NO DAMAGE AND NO INJURIES WERE NOTED.
